# SDR A6WA200940804

- Difficulty date: November 14, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 16,336 hours, 16,177 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT PRESSURE BULKHEAD AT END OF CARGO TRACK FS 621.00, LBL 27.50, WL 130.00.  REPAIR PERFORMED ON AFT PRESSURE BULKHEAD AT END OF CARGO TRACK FS 621.00, LBL 27.50, WL 130.00 IAW REO 601R-53-61-1541, REV B.  (K)
